# SDR DALA201812217341

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 97,773 hours, 14,033 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH WING LOWER SKIN STRINGER L-9.5 B/T WING STATIONS 962.2 AND 990.2, HOLE #66 C/W ERA 573819-14. (LP 0871400)
